MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN

ABBOTT GMBH ALINITY I INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Model Number 04T7520
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Was this device serviced by a third party? no.Patient identifier: multiple = sid (b)(6), sid (b)(6), sid (b)(6), sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported that a physician questioned falsely elevated alinity i insulin results on a female patient.The results provided were: (b)(6).No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
The investigation included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not completed as returns were not available.A ticket search for lot 23511lp58 did not identify an increase in complaint activity related to falsely elevated results.A review of tracking and trending did not identify any trends for the complaint issue.Device history record review did not identify any issues associated with lot 23511lp58 and the complaint issue.Labeling was reviewed and found to adequately address the issue of falsely elevated results.Testing was completed using retained samples of the complaint lot.Acceptance criteria were met, which indicates acceptable product performance.Based on the investigation, no systemic issue or deficiency of the alinity i insulin for lot 23511lp58 was identified.This follow up is being submitted to include d8 and h6 information previously submitted using the h10 section in their respective fields.

Brand Name
ALINITY I INSULIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11649152
Report Number3002809144-2021-00247
Device Sequence Number19791353
Product Code CFP
UDI-Device Identifier00380740150815
UDI-Public00380740150815
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number04T7520
Device Catalogue Number04T75-20
Device Lot Number23511LP58
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI04002; ALNTY I PROCESSING MODU, 03R65-01, AI04002